| Model Number |
TFL-PLS |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation/inspection.Based on the results of the investigation, the communication error was identified.It is likely the result of a software problem; however, a definitive root cause could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the superpulsed laser system exhibited error e139.There was no patient involvement.